# SDR UIEA2013080800438

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,386 hours, 15,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LP 1 REAPPEARED WHILE PREPARING FOR DEPARTURE.
